# SDR SWAA2014021725246

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 9,002 hours, 5,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRY DOOR EMERGENCY EXIT SIGN COVER LOOSE.  SECURED COVER IAW SIP.
